# SDR CA071130006

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,087 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 14924HTH
- Part serial: F4M310701
- Condition: Failed
- Location: Engine
- Part time: 155 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A PILOT ATTEMPTING A START THE AC AND FAILED TO TURN OVER. FURTHER INVESTIAGTION REVEALED STARTER WAS DEFECTIVE. STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20071130006)
